# SDR AALA201707179054

- Difficulty date: July 13, 2017
- Submitted: July 18, 2017
- Operation: Air carrier
- Aircraft: N965NN
- Make and model: Boeing 737823
- Aircraft serial: 33239
- Aircraft time: 8,459 hours, 3,015 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED.  EMERGENCY LIGHT AFT GALLEY RT DOOR HOUSING IS BROKEN.  REMOVED AND REPLACED HOUSING PER AMM 33-51-03. OPS CHECK GOOD.
